# SDR ASAA2023070243857

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 57,611 hours, 20,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF R2 DOOR INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801, NO HELP EXIT SIGN STILL INOP. RELAMPED RH AFT DOOR BATTERY PACK REF AMM 33-51-06 VERIFIED ALL LIGHTS OPERATE CORRECTLY.
